Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 4, NWS Flagstaff, AZ

March 30, 20105 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 30, 2010, 3:44 AM MST for 5 counties in Arizona. It took effect at Mar 31, 2010, 9:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 3:44 AM MST (10:44 UTC)
In effect from
Mar 31, 2010, 9:00 AM MST
Expired
Mar 31, 2010, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2010-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2010-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3810 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS75 KFGZ 301044
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
344 AM MST TUE MAR 30 2010

AZZ012>014-016-017-040-301845-
/O.UPG.KFGZ.HW.A.0002.100331T1700Z-100401T0300Z/
/O.NEW.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
/O.CON.KFGZ.WI.Y.0003.100330T1800Z-100331T0200Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
344 AM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7
PM MST THIS EVENING...

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING.

A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTHWEST WINDS OF 30 TO
35 MPH WITH GUSTS TO NEAR 50 MPH ACROSS THE LITTLE COLORADO RIVER
VALLEY AND VICINITY...EASTERN MOGOLLON RIM...AND WHITE MOUNTAINS.
THESE STRONG WINDS ARE EXPECTED START IN THE LATE MORNING AND
AND WILL LAST INTO THE LATE EVENING.

ON WEDNESDAY AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER
PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS
OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ004>007-009>011-015-039-301845-
/O.NEW.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
/O.CON.KFGZ.WI.Y.0003.100330T1800Z-100331T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
WESTERN MOGOLLON RIM-BLACK MESA AREA-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK...
NAVAJO N.M.
344 AM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7
PM MST THIS EVENING...

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY.

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MST THIS EVENING.

STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED TO DEVELOP BY LATE THIS MORNING ACROSS THE ADVISORY
AREAS. THESE WINDS ARE EXPECTED TO PEAK IN THE LATE AFTERNOON AND
EARLY EVENING HOURS AND WILL DIMINISH TO AROUND 15 TO 20 MPH AFTER
AFTER SUNSET. THE STRONGEST WINDS ARE EXPECTED ON THE NORTHEAST
SLOPES OF THE KAIBAB PLATEAU TOWARD THE HOUSEROCK VALLEY.

ON WEDNESDAY AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER
PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS
OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ008-018-037-038-301845-
/O.NEW.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
344 AM MST TUE MAR 30 2010

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. 

N WEDNESDAY...AS A COLD FRONT MOVES CLOSER TO ARIZONA...A PERIOD
OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 30 TO
40 MPH WITH GUSTS AROUND 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
6 follow-up statements
101 
WWUS75 KFGZ 301847
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1147 AM MST TUE MAR 30 2010

AZZ004>007-009>017-039-040-310300-
/O.CON.KFGZ.WI.Y.0003.000000T0000Z-100331T0200Z/
/O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
1147 AM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. 

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY.

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTHWEST WINDS OF 30 TO
35 MPH WITH GUSTS TO NEAR 50 MPH TO AREAS ALONG AND NORTH OF THE
MOGOLLON RIM...WHITE MOUNTAINS AND COCONINO PLATEAU. THESE STRONG WINDS
ARE EXPECTED START LATER THIS AFTERNOON AND AND WILL LAST INTO THE
LATE EVENING.

ON WEDNESDAY...AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER
PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF
30 TO 40 MPH WITH GUSTS AROUND 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ008-018-037-038-310300-
/O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
1147 AM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY. 

ON WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL MOVE CLOSER
TO ARIZONA...BRINGING A PERIOD OF STRONG WINDS TO YAVAPAI AND
NORTHERN GILA COUNTIES. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS
AROUND 50 MPH ARE EXPECTED FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
026 
WWUS75 KFGZ 310141
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
641 PM MST TUE MAR 30 2010

AZZ004>007-009>017-039-040-310945-
/O.EXP.KFGZ.WI.Y.0003.000000T0000Z-100331T0200Z/
/O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI
641 PM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. 

WIND GUSTS HAVE DIMINISHED BELOW 40 MPH THIS EVENING ACROSS
NORTHERN ARIZONA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE.

ON WEDNESDAY...AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER
PERIOD OF STRONG WINDS IS EXPECTED TO DEVELOP WITH WIND SPEEDS OF
25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ008-018-037-038-310945-
/O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
641 PM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY. 

ON WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL MOVE
CLOSER TO ARIZONA...BRINGING A PERIOD OF STRONG WINDS TO YAVAPAI
AND NORTHERN GILA COUNTIES. WIND SPEEDS OF 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH ARE EXPECTED FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
721 
WWUS75 KFGZ 310211
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
711 PM MST TUE MAR 30 2010

AZZ004>018-037>040-311015-
/O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
711 PM MST TUE MAR 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
WEDNESDAY. 

AS A COLD FRONT MOVES CLOSER TO ARIZONA WEDNESDAY...ANOTHER
PERIOD OF STRONG WINDS IS EXPECTED TO DEVELOP WITH WIND SPEEDS OF
25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. THE STRONGEST WINDS ARE
LIKELY IN THE LITTLE COLORADO RIVER VALLEY AND EXPOSED AREAS ALONG
THE MOGOLLON RIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
508 
WWUS75 KFGZ 311005
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
305 AM MST WED MAR 31 2010

AZZ004>018-037>040-311815-
/O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
305 AM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MST THIS EVENING. 

STRONG SOUTHWEST WINDS WILL DEVELOP ONCE AGAIN TODAY AS A COLD
FRONT MOVES INTO THE SOUTHWEST. SOUTHWEST WINDS WILL INCREASE
QUICKLY THIS MORNING...REACHING SPEEDS OF 20 TO 35 MPH WITH GUSTS
FROM 40 TO 55 MPH BY LATE MORNING. THE HIGHEST WIND SPEEDS WILL BE
FOUND EAST OF FLAGSTAFF...AND NORTH OF THE MOGOLLON RIM...BY THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
789 
WWUS75 KFGZ 312012
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
112 PM MST WED MAR 31 2010

AZZ004>018-037>040-010200-
/O.CON.KFGZ.WI.Y.0004.000000T0000Z-100401T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
112 PM MST WED MAR 31 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

STRONG SOUTHWEST WINDS HAVE DEVELOP ONCE AGAIN TODAY AS A COLD
FRONT MOVES INTO THE SOUTHWEST. SOUTHWEST WINDS HAVE QUICKLY
INCREASED THIS AFTERNOON...REACHING SPEEDS OF 30 TO 40 MPH WITH
GUSTS FROM 40 TO 55 MPH. THE HIGHEST WIND SPEEDS WILL BE FOUND
EAST OF FLAGSTAFF...AND NORTH OF THE MOGOLLON RIM. AREAS OF
BLOWING DUST AND SAND ARE LIKELY IN THE LOWER ELEVATIONS OF THE
LITTLE COLORADO RIVER VALLEY THIS AFTERNOON. MOTORISTS SHOULD USE
CAUTION WHILE DRIVING IN THESE AREAS AS VISIBILITIES MAY BE
REDUCED TO LESS THAN 1 MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
489 
WWUS75 KFGZ 010202
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
702 PM MST WED MAR 31 2010

AZZ004>018-037>040-010315-
/O.EXP.KFGZ.WI.Y.0004.000000T0000Z-100401T0200Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON...
KYKOTSMOVI
702 PM MST WED MAR 31 2010

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WIND GUSTS ACROSS NORTHERN ARIZONA HAVE MOSTLY DIMINISHED BELOW 40
MPH THIS EVENING...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED
TO EXPIRE. A COLD FRONT WHICH WILL MOVE THROUGH THE REGION TONIGHT
WILL BRING ANOTHER SHORT PERIOD OF SOUTHWEST WIND GUSTS AROUND 40
MPH...HOWEVER THESE CONDITIONS ARE NOT EXPECTED TO LAST MORE THAN
AN HOUR OR TWO.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 30, 3:37 AM MST, 7 minutes earlier.

Area forecast discussion, Mar 30, 3:37 AM MST, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
337 AM MST TUE MAR 30 2010

...CORRECTED AVIATION SECTION...

.SYNOPSIS...MILD DAYTIME TEMPERATURES AND DRY CONDITIONS WILL REMAIN
OVER NORTHERN ARIZONA TODAY...HOWEVER...STRONG SOUTHWEST WINDS WILL
DEVELOP OVER MANY AREAS BY AFTERNOON. A STRONG STORM SYSTEM IS
EXPECTED TO MOVE INTO THE SOUTHWEST BY WEDNESDAY NIGHT...BRINGING
CONTINUED STRONG AND GUSTY SOUTHWEST WINDS...AS WELL AS ACCUMULATING
MOUNTAIN SNOW AND VALLEY RAINFALL...THROUGH EARLY FRIDAY.

&&

.DISCUSSION...HIGH PRESSURE WILL BEGIN TO BREAK DOWN TODAY AHEAD OF
A COLD LATE-SEASON TROUGH DUE LATE WEDNESDAY THROUGH EARLY FRIDAY.
DEEP MIXING AHEAD OF THE COLD FRONT WILL ALLOW FOR MANY AREAS TO
REACH AND EXCEED WIND ADVISORY CRITERIA TODAY...HEADLINES ARE
ALREADY OUT. WINDS WILL CONTINUE TO GUST OVERNIGHT TONIGHT AS WELL
AS WEDNESDAY AND WEDNESDAY NIGHT AND A COLD FRONT MOVES THROUGH THE
AREA. A HIGH WIND WATCH HAD BEEN ISSUED FOR WEDNESDAY...BUT MODEL
DATA SHOWING THAT MOST AREAS WILL NOT SEE GUSTS THAT HIGH. WE HAVE
CONVERTED THE WATCH TO A WIND ADVISORY FOR WEDNESDAY...AND WE HAVE
ADDED ALL ZONES TO THAT PRODUCT.

IN ADDITION TO THE WINDS...STRONG FRONTOGENESIS AND SHARPLY COLDER
TEMPERATURES WILL LEAD TO RAIN AND SNOW SHOWERS BY WEDNESDAY
EVENING. THESE SHOWERS WILL CONTINUE THROUGH THURSDAY NIGHT AND
EARLY FRIDAY AS INSTABILITY DEVELOPS IN THE COLDER AIR ALOFT. MODELS
ARE ALL OVER THE PLACE CONCERNING THE TIMING AND PRECIPITATION
DEVELOPMENT...WITH THE 06Z GFS COMPLETING DISREGARDING THE SECOND
IMPULSE THAT WAS SHOWN ON EARLIER RUNS. WE WILL CONTINUE THAT FOR
NOW AND STICK WITH THE PLAN OF ONE IMPULSE WEDNESDAY NIGHT...THEN
SOME INSTABILITY SHOWERS THURSDAY...AND ANOTHER IMPULSE THURSDAY
NIGHT. OVERALL...QPF IS NOT HIGH ENOUGH TO WARRANT ANY SNOW
HEADLINES AT THIS TIME.

HGHTS WILL RECOVER OVER THE WEEKEND...BUT ANOTHER COLD SYSTEM WILL
BRING WINDS AND SHOWERS BACK TO THE AREA MONDAY AND TUESDAY.

&&

.AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR
THE NEXT 24 HOURS. AFT 17Z TUESDAY...WIDESPREAD SOUTHWEST WINDS AT
20-30KT GUSTING TO 45 KT. AFT 02Z WEDS...SOUTHWEST WINDS DECREASING
TO 10-20KT. WILL AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

...WIND ADVISORY FROM 11 AM TO 7 PM MST TODAY FOR
AZZ004>007-009>017-039-040.

...WIND ADVISORY FROM 10 AM MST WEDNESDAY MORNING THROUGH 7 PM MST
WEDNESDAY EVENING FOR ALL FGZ PUBLIC ZONES.

&&

PUBLIC.................PETERSON
AVIATION...............DL

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Mar 29, 10:30 PM MST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1030 PM MST MON MAR 29 2010

AZZ004>018-037>040-301200-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
1030 PM MST MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...THIS EVENING AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY...A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTHWEST
WINDS OF 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH ALONG AND NORTH OF
THE MOGOLLON RIM. THESE STRONG WINDS ARE EXPECTED START IN THE LATE
MORNING AND EARLY AFTERNOON HOURS AND WILL LAST INTO THE LATE
EVENING...WITH A PEAK IN WINDS SPEEDS IN THE LATE AFTERNOON. A WIND
ADVISORY IS IN EFFECT FROM 11 AM TO 7 PM ON TUESDAY FOR MOST OF
NORTHERN ARIZONA FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD.

ON WEDNESDAY AS THE STORM MOVES CLOSER TO ARIZONA...STRONGER WINDS
ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS
APPROACHING 60 MPH ACROSS THE LITTLE COLORADO RIVER VALLEY AND
VICINITY...EASTERN MOGOLLON RIM...AND WHITE MOUNTAINS. A HIGH WIND
WATCH IS IN EFFECT FOR THESE AREAS FROM LATE WEDNESDAY MORNING INTO
WEDNESDAY EVENING. IN ADDITION TO THE STRONG WINDS...COLDER
TEMPERATURES ARE EXPECTED STARTING LATE WEDNESDAY NIGHT WITH
ACCUMULATING MOUNTAIN SNOW AND VALLEY RAIN THURSDAY INTO EARLY
FRIDAY.

Nearby

Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.